Transformation of correctly posed variational problems
Doklady Akademii Nauk, Tome 168 (1966) no. 2, pp. 269-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_2_a4,
author = {A. D. Ioffe},
title = {Transformation of correctly posed variational problems},
journal = {Doklady Akademii Nauk},
pages = {269--272},
year = {1966},
volume = {168},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_2_a4/}
}
A. D. Ioffe. Transformation of correctly posed variational problems. Doklady Akademii Nauk, Tome 168 (1966) no. 2, pp. 269-272. http://geodesic.mathdoc.fr/item/DAN_1966_168_2_a4/